MathSciNet Relay Station
MathSciNet bibliographic data
MR886344 (88g:58029) 58D25 (76B99)
Ebin, David G. The equations of motion of a perfect fluid with free boundary are not well posed. Comm. Partial Differential Equations 12 (1987), no. 10, 1175–1201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement